# SDR CA130729024

- Difficulty date: July 29, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Airbus A319-114
- Aircraft time: 46,826 hours
- Engine: Cfmint CFM565A5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

(CAN) LOUD BANGING NOISE REPORTED ENROUTE, DIVERSION MESSAGE SENT.  STATION ADVISED SOC POSSIBLE ENGINE OUT.  CALLED TOWER, CONFIRMED NR 2 ENGINE OUT EMERGENCY DECLARED.
